# SDR AALA20160121003

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 62,007 hours, 16,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 21427
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING EMER LIGHT TEST, FOUND EMER AISLE LIGHT DIM AT ROWS 26 - 36.  R & R EMER LIGHT BATTERY, BETWEEN AFT LAVATORY CEILING IAW MM 33-51-11.
